| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 4, 2009, no. 45-48


A. Lascurain Orive
      A note on Radamacher cycles
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2205-2209.

C. Aksop
      On a modification of operators
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2211-2215.

C. Aksop
      God's algorithm for Rubik's cube. An integer programming approach
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2217-2222.

S. K. Datta, S. Mondal
      A note on the generalised L-order and generalised L-type of differential monomials and differential polynomials
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2223-2233.

S. K. Datta, S. Mondal
      A note on the growth estimates of entire functions satisfying second order linear differential equations
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2235-2245.

S. K. Datta, S. Mondal
      Some growth properties of differential monomials generated by transcendental meromorphic functions
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2247-2258.

Kyung Ho Kim
      Intuitionistic fuzzy sets in ordered semigroups
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2259-2268.

S. Mehrkanoon, M. Suleiman, Z. A. Majid
      Block method for numerical solution of fuzzy differential equations
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2269-2280.

Jong Geol Lee, Kyung Ho Kim
      Interval valued intuitionistic (S*,T*)-fuzzy ideals of subtraction algebras
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2281-2291.

H. M. Abood, V. F. Kirichenko
      Holomorphic–geodesic transformations of almost Hermitian manifold
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2293-2299.

R. E. Mariano, S. R. Canoy, Jr.
      Edge geodetic covers in graphs
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2301-2310.

S. S. Chauhan, N. Joshi
      Common fixed point theorem in M-fuzzy metric spaces using implicit relation
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2311-2316.

A. Odabas
      s-Weakly regularity of group algebras with GAP
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2317-2325.

M. A. Latif, M. Alomari
      Hadamard-type inequalities for product two convex functions on the co-ordinates
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2327-2338.

S. Heidari, M. J. Nikmehr, R. Nikandish
      Idealization and primary decomposition
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2339-2343.

P. Dheena, G. Mohanraaj
      On prime and fuzzy prime ideals of a subtraction algebra
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2345-2353.

S. Ediz
      On stratified domination in prisms
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2355-2362.

A. A. Khammash
      The pseudoblocks of endomorphism algebras
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2363-2368.

H. Bagdatli Yilmaz, A. Uysal
      The projective quarter symmetric metric connections and their curvature tensors
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2369-2376.

H. A. Shoaib, M. M. Al-Shomrani
      Left Hopf algebras and self duality
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2377-2389.

D. Bennis, A. Jhilal, K. Ouarghi
      On P-injective dimension of modules and P-global dimension of rings
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2391-2397.

S. S. Benchalli, T. D. Rayanagoudar, P. G. Patil
      g*-pre regular and g*-pre normal spaces
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2399-2408.

Yali Zhao, Junwei Gong, Haiying Li
      Projection type method for generalized system of relaxed cocoercive variational inequalities in Hilbert spaces
      Int. Math. Forum, Vol. 4, 2009, no. 45-48, 2409-2417.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |